Research Repository

Items where Author is "Ercolani, Joanne S"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Chambers, Marcus J and Ercolani, Joanne S and Taylor, AM Robert (2014) 'Testing for seasonal unit roots by frequency domain regression.' Journal of Econometrics, 178 (Pt 2). pp. 243-258. ISSN 0304-4076

Chambers, Marcus J and Ercolani, Joanne S and Taylor, AM Robert (2014) 'Testing for seasonal unit roots by frequency domain regression.' Journal of Econometrics, 178 (PART 2). pp. 243-258. ISSN 0304-4076

Ercolani, Joanne S and Chambers, Marcus J (2006) 'ESTIMATION OF DIFFERENTIAL-DIFFERENCE EQUATION SYSTEMS WITH UNKNOWN LAG PARAMETERS.' Econometric Theory, 22 (03). pp. 483-498. ISSN 0266-4666

This list was generated on Sun Aug 14 23:15:17 2022 BST.